Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 12, 2010, 1:17 AM CDT for Jim Hogg County, Starr County, Zapata County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2010, 1:17 AM CDT (06:17 UTC)
- Expired
- Apr 12, 2010, 2:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Jim Hogg County, TX, Starr County, TX, Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 181 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 6.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
411 WUUS54 KBRO 120617 SVRBRO TXC247-427-505-120700- /O.NEW.KBRO.SV.W.0002.100412T0617Z-100412T0700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BROWNSVILLE TX 117 AM CDT MON APR 12 2010 THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS. NORTHERN STARR COUNTY IN DEEP SOUTH TEXAS. SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS. * UNTIL 200 AM CDT * AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...19 MILES WEST OF VIBORAS...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALEJANDRENAS. CUEVITAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY. PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432. && LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924 TIME...MOT...LOC 0617Z 254DEG 13KT 2676 9912 $$ 64
2 follow-up statements
185 WWUS54 KBRO 120644 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 144 AM CDT MON APR 12 2010 TXC247-427-505-120700- /O.CON.KBRO.SV.W.0002.000000T0000Z-100412T0700Z/ JIM HOGG-ZAPATA-STARR- 144 AM CDT MON APR 12 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHERN STARR...SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES... AT 143 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES NORTHEAST OF FALCON...MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING... QUARTER SIZE HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432. && LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924 TIME...MOT...LOC 0643Z 254DEG 13KT 2679 9902 $$ 64
298 WWUS54 KBRO 120700 SVSBRO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 AM CDT MON APR 12 2010 TXC247-427-505-120710- /O.EXP.KBRO.SV.W.0002.000000T0000Z-100412T0700Z/ JIM HOGG-ZAPATA-STARR- 200 AM CDT MON APR 12 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STARR...SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES HAS EXPIRED... AT 200 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924 TIME...MOT...LOC 0644Z 254DEG 13KT 2679 9902 $$ 64
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:16 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Apr 11, 9:16 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 916 PM CDT SUN APR 11 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...CONVECTION CONTINUES TO FIRE OVER NORTHEAST MEXICO BUT MAKING LITTLE HEADWAY TOWARDS THE RIO GRANDE VALLEY OR DEEP SOUTH TEXAS. ENOUGH INSTABILITY AND JET DYNAMICS TO MAINTAIN A SLIGHT THREAT OF THE CONVECTION MOVING INTO THE VALLEY THIS EVENING. WILL MAINTAIN SEVERE WORDING UNTIL 1 AM EARLY MONDAY WITH SCATTERED SHOWERS FOR THE REST OF THE NIGHT AS THE CONVECTION WANES. POPS WERE LOWERED SLIGHTLY OUT WEST WITH ALL AREAS IN THE CHANCE CATEGORY. MODEST RAIN CHANCES CONTINUE MONDAY WITH THUNDER ALSO POSSIBLE WITH A STRONG SUBTROPICAL JET PASSING OVERHEAD AND AN MID LEVEL LOW PRESSURE TROUGH DEVELOPING OVER CENTRAL TEXAS. LEFT TEMPERATURES AND WINDS ALONE FOR THIS UPDATE. && .LONG TERM /TUESDAY THROUGH SUNDAY/...NO CHANGES TO THE OVERALL WX PATTERN IS EXPECTED ATTM DURING THE LONG TERM PERIOD. MID LVL RIDGE WILL REMAIN IN PLACE ACROSS THE SOUTHEAST UNITED STATES WITH A SERIES OF TROF/LOWS WORKING ACROSS THE WESTERN HALF OF THE COUNTRY. BY THE END OF THE WORK WEEK...RIDGE MAY BEGIN TO BREAK DOWN AND SINK SWD AS WESTERN TROF PUNCHES INTO THE CENTRAL UNITED STATES. LOCALLY...DISTURBANCES IN THE FLOW ALOFT WILL COMBINE WITH MOIST LLVL ONSHORE FLOW THRU THE WEEK TO PRODUCE SHOWER AND THUNDERSTORM CHANCES EACH DAY. THE HIGHEST POP THREAT WILL REMAIN DURING THE DAYTIME HRS THRU THU. CHCS WILL BEGIN TO WANE LATE IN THE WEEK INTO THE WEEKEND AS CONDITIONS BECOME MORE STABLE. && .MARINE...TONIGHT THROUGH MONDAY NIGHT...NO CHANGE IN THE MARINE FORECAST. WITH THE LOW LEVEL SOUTHEAST WINDS TO MAINTAIN MODERATE SPEEDS WITH WEAK LOW PRESSURE OUT WEST...THE CURRENT SEA STATE SHOULD PERSIST TONIGHT. A SLIGHT INCREASE OF A FOOT OR TWO IS POSSIBLE THROUGH MONDAY AS THE EASTERLY SWELL PERSIST. TUESDAY THROUGH FRIDAY...AN UNSETTLED WX PATTERN LOOKS TO REMAIN THE RULE DURING THIS FCST PERIOD FOR THE LWR TX COASTAL WATERS. ON/OFF SHOWER AND THUNDERSTORM CHANCES WILL REMAIN A STAPLE THRU THE FCST. HIGH END SCEC TO LOW END SCA CONDITIONS WILL BE POSSIBLE ACROSS THE GULF OF MEXICO WATER THRU THE PERIOD DUE TO A PERSISTENT EASTERLY FETCH AND LONG PERIOD SWELLS. && .AVIATION...LOW LEVEL EAST WINDS AND DEEP GULF MOISTURE WILL MAINTAIN VARIABLE IFR TO MVFR CIGS THROUGH MONDAY. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE ANYTIME THROUGH MONDAY WITH THE BEST CHANCES THIS EVENING AND MONDAY LATE MORNING AND THROUGH THE AFTERNOON. && .PREV DISCUSSION.../ISSUED 147 PM CDT SUN APR 11 2010/ SHORT TERM /TONIGHT THROUGH 7 PM MONDAY NIGHT/...ONCE AGAIN THE MAIN CONCERN FOR THE SHORT TERM IS THE SVR CONV POTENTIAL. SO FAR THE DAYTIME HEATING HAS STRUGGLED TO BREAK THE LOW LEVEL CAPPING ENVIRONMENT. THE CURRENT LAPS CAPE FIELDS SHOWS THE VALUES RANGING FROM 1400 TO 1600 J/KG ACROSS THE REGION INDICATING THAT THE ATMS HAS DESTABILIZED SOMEWHAT SINCE SUNRISE. SPC REMAINS CONCERNED FOR POSSIBLE SVR STORM FORMATION ACROSS THE HIGHER TERRAIN OF NORTHEAST MEXICO AS MID LEVEL IMPULSES WILL MOVE OVER THE REGION TODAY AND TONIGHT. SOME OF THESE STRONGER CELLS COULD MOVE EAST OFF OF THE HIGHER MEXICAN TERRAIN APPROACHING DEEP SOUTH TX LATER THIS AFTERNOON AND EVENING. THE 12Z BRO SOUNDING ALSO SHOWS A FAIRLY HIGH PWAT OF AROUND 1.80 INCHES WITH A DECENT CAPE OF 1366 J/KG. THE 12Z BRO SOUNDING SRH VALUES ARE MARGINAL AROUND 75 M/S SQUARED. THE SRH HELICITY VALUES MAY MODIFY TO A MORE FAVORABLE SHEAR ENVIRONMENT THROUGHOUT THE NEXT 6 TO 12 HOURS GENERATING BETTER SVR STORM SUPPORT. LIGHTNING ACTIVITY SHOWS SOME ISOLD SPORADIC STRIKES OCCURRING FROM NW TO SW OVER NORTHEAST MEX. HOWEVER THE STRONGEST ACTIVITY REMAINS LOCATED WELL OFFSHORE OF THE LOWER TX COASTLINE. THIS MARINE CONV HAS BEEN SHIFT STEADILY E-NE AND DOES NOT POSE MUCH OF THREAT TO THE LOWER TX BAY AND GULF WATERS AT THIS TIME. WITH THE INCREASED CONFIDENCE OF SPC FOR SOME SVR POTENTIAL IN THE SHORT TERM WILL MENTION SVR T-STORMS IN THE CURRENT FORECAST WORDING FOR THE REST OF TODAY INTO THIS EVENING. THE SYNOPTIC CONDITIONS WILL NOT CHANGE VERY MUCH INTO TOMORROW AND TOMORROW NIGHT AS DEEP MOISTURE REMAINS POOLED OVER THE AREA. ALSO THE SHORT RANGE GUIDANCE IS MAINTAINING A STEADY PROGRESSION OF MID LEVEL IMPULSES MOVING ACROSS THE REGION THROUGH TOMORROW NIGHT. THIS SHOULD PROVIDE GOOD MID LEVEL LIFT MAINTAINING THE CONV CHCS OVER THE REGION. FOR SHORT TERM POPS AM GOING WITH THE SLIGHTLY WETTER MAV GUIDANCE. MAV AND MET TEMPS ARE IN PRETTY GOOD AGREEMENT THROUGH TOMORROW NIGHT AND WILL GO WITH A BLEND OF THE TWO FOR HIGHS AND LOWS. FINALLY...THE CURRENT FFG REMAINS PRETTY HIGH AROUND THE AREA DUE TO THE RECENT DRY PERIOD. THE EXPECTED RAINFALL THROUGH TOMORROW WILL NOT LIKELY PRODUCE ANY WIDESPREAD FLASH FLOODING AT THIS TIME. ANY HEAVY RAIN PROBLEMS THAT OCCUR CAN BE HANDLED WITH SHORT FUSE WARNINGS/STATEMENTS. LONG TERM /7 PM MONDAY THROUGH END OF FORECAST/...A MOIST ONSHORE FLOW WILL COMBINE WITH A SERIES OF MID-LEVEL DISTURBANCES TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE LONG TERM PERIOD. DRIER CONDITIONS MAY DEVELOP AFTER NEXT WEEKEND AS MID-LEVEL HIGH PRESSURE CENTERED OFF THE WEST COAST OF MEXICO BRIEFLY EXTENDS ITS INFLUENCE OVER DEEP SOUTH TEXAS. MARINE...TONIGHT THROUGH 7 PM MONDAY NIGHT...A LIGHT TO MODERATE ESE SURFACE FLOW CONTINUES ACROSS THE LOWER TX COASTLINE THIS AFTERNOON. THE SURFACE RIDGING LOCATED ACROSS THE EASTERN U.S. AND THE GULF OF MEXICO WILL MAINTAIN A STEADY WESTWARD INFLUX OF MODERATE TO STRONG SWELLS THROUGH TOMORROW NIGHT ACROSS THE LOWER TX GULF WATERS. HAVE MADE SOME MINOR ADJUSTMENTS TO THE EXPECTED WINDS AND SEAS THROUGH TOMORROW NIGHT. EXPECT POSSIBLE SCEC CONDITIONS STARTING TOMORROW. THE CURRENT SHORT TERM CWF WORDING LOOKS ON TRACK WITH NO MAJOR CHANGES NEEDED. 7 PM MONDAY THROUGH END OF FORECAST...PERSISTENT BREEZY WINDS FROM THE EAST WILL GENERATE ROUGH SWELLS THAT WILL APPROACH THE LOWER TEXAS COAST THROUGH MUCH OF THE WEEK...LIKELY CAUSING SMALL CRAFT ADVISORIES THROUGH MUCH OF THE FORECAST PERIOD FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. MARINE CONDITIONS WILL IMPROVE FOR NEXT WEEKEND AS WINDS OFFSHORE DIMINISH AND THE SWELL ACTIVITY BEGINS TO SUBSIDE. AVIATION...THE 12Z BRO SOUNDING SHOWED A PRETTY MOIST AND UNSTABLE AIRMASS IN PLACE OVER THE BRO CWA THIS MORNING WITH SATURATED CONDITIONS INDICATED AT AND BELOW THE 800 MB LEVEL. A PERSISTENT E-SE LOW LEVEL FLOW WILL CONTINUE TO ADVECT IN MOISTURE FROM THE GULF OF MEX MAINTAINING FAIRLY LOW CEILINGS THROUGHOUT THE UPCOMING TAF PERIOD. THE DAYTIME HEATING HAS MIXED OUT THE ATMS ENOUGH TO ALLOW THE CEILINGS TO INCREASE UP TO VFR LEVELS. THIS IMPROVEMENT IN THE CEILINGS WILL LIKELY BE FAIRLY SHORT LIVED. ACCORDINGLY EXPECT MVFR/IFR CONDITIONS TO RETURN LATER THIS EVENING INTO TONIGHT. THE LATEST SWODY1 OUTLOOK KEEPS THE LOWER RGV IN THE SLGT SVR WX RISK THROUGH 12Z TOMORROW. THE CONV WILL PERSIST ON INTO THE MORNING HOURS TOMORROW AS MID LEVEL IMPULSES CONTINUE TO MOVE OVER THE REGION FROM WEST TO EAST THROUGH 18Z TOMORROW. THE CURRENT SWODY2 MAINTAINS THE LOWER RGV IN THE GENERAL CONV OUTLOOK. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 75 68 76 69 / 40 30 50 30 BROWNSVILLE 77 67 77 66 / 40 40 60 30 HARLINGEN 78 67 78 66 / 40 40 60 30 MCALLEN 80 68 80 67 / 40 40 60 30 RIO GRANDE CITY 80 68 80 64 / 40 50 60 30 SOUTH PADRE ISLAND 74 70 76 69 / 40 30 50 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE SHORT TERM...BOGORAD-59 LONG TERM...VIPOND-57 MARINE...59/57 AVIATION...59 FXC/GRAPHICAST...HART
Hazardous weather outlook, Apr 11, 9:41 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 941 PM CDT SUN APR 11 2010 TXZ248>257-121130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 941 PM CDT SUN APR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF A FEW STRONG TO SEVERE THUNDERSTORMS OVER DEEP SOUTH TEXAS THROUGH THE OVERNIGHT HOURS. LARGE HAIL...DAMAGING WIND GUSTS...AND FREQUENT LIGHTNING ALONG WITH HEAVY RAIN COULD ACCOMPANY THE THUNDERSTORMS IF THEY DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. UNSETTLED WEATHER IS EXPECTED THROUGH THE FIRST HALF OF NEXT WEEK AS AN UPPER LEVEL LOW PRESSURE TROUGH DEVELOPS OVER CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS MAY BECOME WIDESPREAD ANY DAY THROUGH WEDNESDAY. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED AT THIS TIME... SOME STORMS COULD BECOME STRONG ENOUGH TO PRODUCE WINDS GUSTS TO 40 MPH...SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-121130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 941 PM CDT SUN APR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVERNIGHT. WINDS GUSTS IN EXCESS OF 35 KNOTS...FREQUENT LIGHTNING AND ROUGH SEAS WILL ACCOMPANY ANY STRONG STORMS THAT DEVELOP. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. EASTERLY WINDS ACROSS THE GULF OF MEXICO WILL PRODUCE LONG PERIOD SWELLS WHICH WILL MOVE TOWARDS THE LOWER TEXAS COAST MONDAY AND CONTINUE THROUGH THURSDAY. SMALL CRAFT ADVISORIES MIGHT BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST BY MONDAY NIGHT AND CONTINUE INTO TUESDAY THROUGH THURSDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.
In the hours before
Special weather statement, Apr 12, 1:07 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 107 AM CDT MON APR 12 2010 TXZ248-249-252-120645- JIM HOGG-ZAPATA-STARR- 107 AM CDT MON APR 12 2010 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ZAPATA AND WESTERN STARR COUNTIES FOR THE NEXT HOUR... A THUNDERSTORM...MOVING EAST AT 15 MPH...WILL AFFECT ALEJANDRENAS... LOPENO AND FALCON...UNTIL 145 AM CDT. PENNY SIZE HAIL IS POSSIBLE. 53/JE
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 12:17 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 19 min |
| Apr 12, 12:10 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.